# SDR DHL2001712003

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Engine: Pwa JT8D7B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Box
- Part number: 103558754
- Part serial: 86940
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING START ATTEMPT NR 1 ENGINE DID NOT OBTAIN LIGHT-OFF.  RESET IGNITION C/B''S PER THE ABNORMAL PROCEDURE.  ATTEMPTED A SECOND START AND STILL DID NOT OBTAIN LIGHT-OFF.  REMOVED AND REPLACED IGNITOR BOX, OPS CHECKS GOOD IAW B727 MM 74-31-00 ENGINE RUN (CREW).
